RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 506–507 (Mi dan21977)  

MATHEMATICS

Sturm type theorems for self-conjugate systems of higher order differential equations

A. Halanay, Sh. Shandor

Institute of Mathematics of the Romanian Academy

Full text: PDF file (236 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 14.08.1956

Citation: A. Halanay, Sh. Shandor, “Sturm type theorems for self-conjugate systems of higher order differential equations”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 506–507

Citation in format AMSBIB
\Bibitem{HalSan57}
\by A.~Halanay, Sh.~Shandor
\paper Sturm type theorems for self-conjugate systems of higher order differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 506--507
\mathnet{http://mi.mathnet.ru/dan21977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0098869}
\zmath{https://zbmath.org/?q=an:0079.10701}


Linking options:
  • http://mi.mathnet.ru/eng/dan21977
  • http://mi.mathnet.ru/eng/dan/v114/i3/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020